# SDR ALGA061409437AL

- Difficulty date: June 14, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Aircraft time: 12,813 hours
- Engine: Allsn 250C47B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314177
- Condition: Cracked
- Location: Fuselage
- Part time: 12,813 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, TAILBOOM RING (FUSELAGE SIDE), SHEAR DECK/ WEB, AND LONGERON FOUND CRACKED.
